# SDR SWIA201333029

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 30,755 hours, 42,259 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

RAPID HARD PRESSURE BUMPS WITH AUTO PRESSURIZATION, SWITCHED TO MANUAL MODE, CABIN KEPT WANTING TO DUMP.  MASKS DEPLOYED IN CABIN.  (FLT 7407)  REPLACED THE ELECTRONIC CONTROLLER IAW AMM, RESTOWED MASKS.  P/N 22201T011400  S/N ON 434 S/N OFF 488.
